# SDR WX0A2021112273876

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N321NV
- Make and model: Airbus A319-111
- Aircraft serial: 2527
- Aircraft time: 45,765 hours, 31,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FOUND GALLEY MEGA PHONE INOP / REMOVED FWD MEGA PHONE ,RESECURED BATTERY AND OPS CHECKED , OPS CHECKED GOOD REF AMM 25-60-00"
